MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the q-syte leaked.We are reporting a q-syte malfunction when attached to an umbilical vein catheter.While rounding on the neonate, pink blood tinged tpn fluid was found on the blood.The nurse attempted to tighten the connections to stop the leaking, but this did not resolve the issue.The q-syte was changed out and leaking stopped.Can you please provide an exact date of incident: (b)(6) 2026.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of a damaged q syte connector was confirmed.However, the root cause could not be determined.Two q syte connectors were provided for investigation.One connector was received in sealed unit packaging, and no damage or defects were identified on the sample.The other sample exhibited a breach in the septum, which allowed fluid to leak.As the device has been opened, it could not be determined with certainty whether the damage originated during manufacturing or use of the device.A review of the production records from the implicated lot showed no related quality issues or process deviations during manufacturing.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.

Brand Name
Q-SYTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24592839
Report Number1710034-2026-00272
Device Sequence Number9532093
Product Code FPA
UDI-Device Identifier00382903851003
UDI-Public(01)00382903851003(11)231115(17)280930(10)3305926
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385100
Device Lot Number3305926
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown